# SDR AALA202401080707

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 31,358 hours, 12,928 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Shim
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: C/P Door Striker
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT OPEN W/DOOR UNLOCK LIGHT. RESHIMMED CENTER STRIKER.
